# SDR SWAA2022022866416

- Difficulty date: February 1, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 44,008 hours, 22,440 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND, LT HORIZONTAL STAB LOWER SKIN HSS 193.90; 16' FROM FWD SPAR AT I/B ROW OF FASTENERS. CRACK LENGTH: 1.125'.  STRIPPED PAINT ON STAB IAW AMM 51-21-11-150-810;  REMOVED FASTENERS IAW SRM 51-40-02-0G-0;  PERFORMED CUTOUT OF DAMAGE IAW SRM 55-10-01-2R-11 & 51-10-02-0G-0;  PERFORMED HFEC INSP ON CUT OUT AREA IAW NDT PART 6 51-00-00 PROCE 23.  NO CRACKS FOUND.;  PERFORMED HFEC ROTO INSP ON OPEN HOLES . IAW NDT PART 6 51-00-00 PROCE 16.  NO CRACKS FOUND.; PERFPORMED HFEC COUNTERSUNK INSP ON OPEN HOLES . IAW NDT PART 6 53-30-00 PROCE 3.  NO CRACKS FOUND.; LOCATED & DRILLED DOUBLER & SKIN IAW SRM 51-40-05-0G-0 AND 55-10-01-2R-11 REPAIR 11; COUNTERSUNK DOUBLER IAW SRM 55-10-01-2R-11 REPAIR 11 & 51-40-08-0G-0.
